on a hard to find paper by Sobociński

Joao Marcos botocudo at gmail.com
Sat Nov 20 17:52:51 EST 2021

This is often cited as a foundational paper in the field of
many-valued logics, but it seems rather inaccessible:

Bolesław Sobociński. Axiomatization of a partial system of three-value
calculus of propositions. The Journal of Computing Systems (St. Paul),
vol. 1 no. 1 (1952), pp. 23–55.

Would any of the colleagues that happen to have a copy of it be so
kind as to share it with us?

Yours sincerely,
Joao (and Umberto)

More information about the FOM mailing list